# SDR SCNA20241104355

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N7949A
- Make and model: Boeing 737-86N
- Aircraft serial: 32739
- Aircraft time: 54,535 hours, 26,639 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Lack Of Lube
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DEFECT 735267: FLIGHT CONTROLS ARE EXTREMELY STIFF ON ROLL AXIS. - - RESOLUTION: INSPECTED AILERONS AND AILERON FEEL AND CENTERING UNIT SPRINGS IAW AMM 27-11-81. NO DEFECTS NOTED. LUBED AILERON POWER OUTLET LEVERS AND BEARINGS IAW AMM 12-22-11. PERFORMED OPS CHECK OF AILERONS IAW AMM 27-11-00. NO BINDING OR STIFF AILERONS NOTED. A/C OK FOR SERVICE
